# SDR AALA20070339

- Difficulty date: February 15, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FOUND EMERGENCY LIGHT AT SEAT 33B INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 33B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
